Show simple item record

The numerical viscosity of entropy stable schemes for systems of conservation laws. I.

dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-09-25T13:57:20Z
dc.date.available2008-09-25T13:57:20Z
dc.date.issued1987-07
dc.identifier.citationE. Tadmor (1987). The numerical viscosity of entropy stable schemes for systems of conservation laws. I. Mathematics of Computation 49 (1987), 91-103.en
dc.identifier.urihttp://hdl.handle.net/1903/8424
dc.format.extent1045150 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherAmerican Mathematical Societyen
dc.subjecthyperbolic systemsen
dc.subjectconservation lawsen
dc.subjectentropy stabilityen
dc.subjectentropy conservativeen
dc.titleThe numerical viscosity of entropy stable schemes for systems of conservation laws. I.en
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us
dc.rights.licenseFirst published in Mathematics of Computation 49, published by the American Mathematical Society.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record